# SDR FDEA201803100643

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK CROWN FR 54.3 Y450 HAS GOUGE IN LUG. BLENDED & CHECKED LIMITS, OUT OF TOLERANCE IAW SRM 53-10-16.  REMOVED SEAT TRACK IAW SRM 51-42-21.  FABRICATED REPAIR SECTION AND TWO DOUBLERS IAW SRM 51-27-11.  INSTALLED REPAIR SECTION IAW SRM 51-40-21, 53-10-16.  REINSTALLED SEAT TRACK, TREATED , PRIMED & PAINTED IAW SRM 51-40-21, REPAIR SPLICE FROM 54.2 TO 54.3 Y450.  MAJOR REPAIR.
